MAUDE Adverse Event Report: A&E MEDICAL CORPORATION RSP 4.5MM 6BOX ST; INSTRUMENT, AORTA PUNCH, SINGLE-USE

A&E MEDICAL CORPORATION RSP 4.5MM 6BOX ST; INSTRUMENT, AORTA PUNCH, SINGLE-USE
Catalog Number 080-451
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, the surgical punch did not ligate a hole completely in the tissue.No adverse consequences have been reported for this event.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Primary classification product code - lry.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A visual inspection was conducted on the returned punch.The punch was shows light signs of use and was returned outside of its original packaging.Functional testing was conducted by pulling back on the plunger to retract the cutting tip.When pulled back the cutting tip fully pulled back within the punch body.There was no rubbing/ binding of the cutting tip.When the plunger was released the cutting tip returned to its original position as intended.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
RSP 4.5MM 6BOX ST
Common Device Name
INSTRUMENT, AORTA PUNCH, SINGLE-USE
Manufacturer (Section D)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer (Section G)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16806843
Report Number0002242056-2023-00018
Device Sequence Number7132138
Product Code LRY
UDI-Device Identifier20841291105203
UDI-Public(01)20841291105203(10)05869(17)270601
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number080-451
Device Lot Number05869
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer07/19/2023
Initial Report FDA Received Date04/25/2023
Supplement Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Patient Age45 YR
Patient SexMale